MAUDE Adverse Event Report: ST PAUL CAPNOCHECK MONITOR II 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL CAPNOCHECK MONITOR II 8400; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8400D
Medical Device Problem Codes Device Alarm System (1012); Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The monitor was received for investigation.A visual inspection found the tamper seal intact, and the device had no visual damage.This monitor has been returned the third time consecutively for same issues which could not be confirmed each time.The main board was replaced as a preventative measure.A device history report (dhr) review was not relevant because the results of the complaint investigation did not indicate a problem with the initial manufacture or prior repair of the device.No root cause could be determined as the complaint could not be confirmed.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that a c-sum error was displayed.Device would not boot up and kept flashing new co2 sensor.No patient injury was reported.

Brand Name
CAPNOCHECK MONITOR II 8400
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15326297
Report Number3012307300-2022-16893
Device Sequence Number17763440
Product Code CCK
UDI-Device Identifier10610586036736
UDI-Public10610586036736
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8400D
Device Catalogue Number8400D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown